MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-07
Medical Device Problem Codes Inability to Auto-Fill (1044); Fluid/Blood Leak (1250); Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that during use, the linear 7.5fr.40cc intra-aortic balloon (iab) was raptured and balloon did not inflate.There was blood in the tubing and console had an autofill failure alarm.There was no patient harm or injury.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Other contact email:(b)(6) updated field: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.Corrected field: d9.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, conclusion), h11.The iab was returned with the membrane completely unfolded with the one way valve attached.The inner lumen was found occluded with dried blood.The occlusion was unable to be cleared.An underwater leak test of the balloon catheter y fitting and extra corporeal tubing was performed and a leak was observed on the catheter tubing approximately 76.2cm from iab tip.The condition of the iab as received indicated a penetration on the catheter tubing.The penetration found in the catheter tubing appears to have been caused by a sharp object.We are unable to determine how this may have occurred.The evaluation confirmed the reported problems.A lot history record review was completed for the reported product.No non conformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three months.Based on the rational provided above no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (investigation findings).

Brand Name
LINEAR 7.5FR. 40CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24065860
Report Number2248146-2026-0000283
Device Sequence Number13332686
Product Code DSP
UDI-Device Identifier10607567109718
UDI-Public(01)10607567109718(10)3000432540(17)271119(11)241119
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-07
Device Catalogue Number0684-00-0480-07
Device Lot Number3000432540
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer02/11/2026
04/10/2026
05/07/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/13/2026
04/16/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age62 YR
Patient SexMale
Patient Weight77 KG